RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 4, Pages 541–548 (Mi izv4032)  

On the number of subfields of a field of algebraic functions of one variable

A. B. Zhizhchenko


Full text: PDF file (802 kB)

Bibliographic databases:
Received: 17.11.1956

Citation: A. B. Zhizhchenko, “On the number of subfields of a field of algebraic functions of one variable”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957), 541–548

Citation in format AMSBIB
\Bibitem{Zhi57}
\by A.~B.~Zhizhchenko
\paper On the number of subfields of a~field of algebraic functions of one variable
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 4
\pages 541--548
\mathnet{http://mi.mathnet.ru/izv4032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102515}
\zmath{https://zbmath.org/?q=an:0079.06101}


Linking options:
  • http://mi.mathnet.ru/eng/izv4032
  • http://mi.mathnet.ru/eng/izv/v21/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:241
    Full text:85
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021